# SDR SWIA200110488

- Difficulty date: December 25, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 8,715 hours, 13,124 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Fuse
- Condition: Misinstalled
- Location: Ahars Computer
- Stage of operation: CL
- How discovered: O
- Nature of condition: I, J
- Precautionary procedure: A

## Discrepancy

CAPTAIN AHRS FAILED INFLIGHT (RED HDG/ATT FLAGS) AND F/O'S RMI FAILED AS WELL.  FAILED AGAIN INFLIGHT.  REPLACED AHRS COMPUTER.  OPS CHECK GOOD.  FOUND AHRS FUSE F0029 NOT PROPERLY INSTALLED.  RESECURED FUSE CAP.  OPS CHECK GOOD.
